I started my period on the 23rd of April and it hasn't stopped after 10 days. Now it's really light though. I am also on the pill. I've started my new pack as usual, 5 pills in and still bleeding. I've had recurrent bacterial vaginosis ...I don't know if this is a factor. Any ideas?
I think it may be a good idea to see your Dr to be tested for another bacterial infection.
Can you say how long you've been on the pill? Some of them can cause irregular bleeding. Another thing to talk to your Dr about.
I've been on the pill for a few years and I have never had this happen. I visited a doctor who didn't perform a pelvic exam and was convinced that it' would stop soon. Was given Sporasec for 3 days for the BV. I've done the first day already and still bleeding. I can't see my gyno till the next 3 weeks
I'm surprised to hear your Dr did'nt do a pelvic exam and a swab. How does he know for sure it was a bacterial infection without a swab? Does he have anyone else in his office that could see you sooner than 3 weeks?
I was surprised too. Anyway, she prescribed Sporasec based on my history of recurrent BV. After completing my dosage , the red bleeding has seemingly subsided and I now have dark, almost black discharge. This has been going on for 2 days. It's much lighter than the previously red , light flow. With regards to my doctor, absolutely cannot until after (now ) 2 weeks.
Sorry I called your Dr he. I do think she should have done a swab to check for a bacterial infection.
It's common to have brown discharge at the end of your period, it's old blood. Yours is almost black though? If this keeps up you really should go to another Dr or a med center to find out what's going on.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.